# SDR GAIA9914

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94226
- Make and model: Cvac 240D
- Aircraft serial: 48
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 41EN9110
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KHA - FLT 184 - PIT-CVG - AFTER TAKEOFF THE FLIGHT CREW WAS UNABLE TO RETRACT THE LANDING GEAR USING NORMAL PROCEDURES.  THE GEAR WAS RETRACTED AND EXTENDED USING COCKPIT OPERATIONS MANUAL PROCEDURES.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT CVG.  THE AIRCRAFT WAS FERRIED TO DFW.  THE LANDING GEAR SAFETY SWITCH WAS ADJUSTED PER THE CONVAIR MM.  THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
